MathSciNet Relay Station
MathSciNet bibliographic data
MR2779583 (2012a:46090) 46J10 (30H80 46M20)
Wick, Brett D. Corrigenda: "Stabilization in $H\sp \infty\sb {\Bbb R}(\Bbb D)$'' [MR2603587]. Publ. Mat. 55 (2011), no. 1, 251–260.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement